Acta Mathematica, 1929, Volume 53

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Richard Birkeland

TBD mathscidoc:1701.33723

Acta Mathematica, 53, (1), I-IV, 1929.12
[ Download ] [ 2017-01-08 20:30:51 uploaded by actaadmin ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. II

Jakob Nielsen Kopenhagen

TBD mathscidoc:1701.33724

Acta Mathematica, 53, (1), 1-76, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 851 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Additional note on the boundary behaviour of elliptic modular functions

K. Ananda-Rau Madras, India

TBD mathscidoc:1701.33725

Acta Mathematica, 53, (1), 77-86, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur certaines généralisations des opérations infinitésimales élémentaires

André Roussel Strasbourg

TBD mathscidoc:1701.33726

Acta Mathematica, 53, (1), 87-130, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über Systeme von linearen partiellen Differenzengleichungen mit zwei unabhängigen Variablen

Arvid Uhler Linköpig

TBD mathscidoc:1701.33727

Acta Mathematica, 53, (1), 131-180, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über quasianlytische Funktionen und Bestimmtheit asymptotischer Entwickleungen

Alexander Ostrowski Basel

TBD mathscidoc:1701.33728

Acta Mathematica, 53, (1), 181-266, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 465 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Le problème statique fondamental du solide sphérique (élastique) quand on se donne les déplacements sur sa surface

Umberto Crudeli Messine

TBD mathscidoc:1701.33729

Acta Mathematica, 53, (1), 267-273, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über die Darstellung der Integrale linearer Differentialgleichungen

Alfred Tauber Wien

TBD mathscidoc:1701.33730

Acta Mathematica, 53, (1), 275-323, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 349 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sur la semi-continuité des intégrales doubles du calcul des variations

Leonida Tonelli Bologna

TBD mathscidoc:1701.33731

Acta Mathematica, 53, (1), 325-346, 1929.12
[ Download ] [ 2017-01-08 20:30:52 uploaded by actaadmin ] [ 411 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Bibliographie

TBD mathscidoc:1701.33732

Acta Mathematica, 53, (1), A1-A27, 1929.12
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Bibliographie

TBD mathscidoc:1701.33733

Acta Mathematica, 53, (1), B1-B10, 1929.12
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved